# SDR CALA2022120503285

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 88,548 hours, 34,587 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D5227900200654
- Condition: Cracked
- Location: Rh Fwd Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY EXIT HATCH, LH LOAD TRANSMITTING PROFILE SHOWS EVIDENCE OF A CRACK EMANATING FROM RIVET HOLE. REPAIR ACCOMPLISHED AT RH FWD OF THE LATEST REVISION OF THE ECRA 5211-01792 ON OR BEFORE EMERGENCY EXIT HATCH, ACCOMPLISH INITIAL INSPECTION PER PART 2 98,857 TC. CURRENT AC TC IS 34,587. THE REPAIR WAS ACCOMPLISHED IN PART 1 OF ECRA 5211-01792 AND IS A CAT B REQUIRING REPETITIVE INSPECTION (RIR) STATED IN PART 2 FOR THE INTERIM REPAIR ACCOMPLISHED AT RH FWD EMERGENCY EXIT TOMC-APPROVAL FROM SC1ELBYC COMMENT HATCH, ACCOMPLISH INITIAL INSPECTION PER PART 2 OF THE LATEST REVISION OF THE ECRA 5211-01792 ON OR BEFORE 98,587 TOTAL AIRCRAFT FLIGHT CYCLES.
